MathSciNet Relay Station
MathSciNet bibliographic data
MR2639205 34B37 (34C25 37J45 47J30 70H05 70H12)
Sun, Juntao; Chen, Haibo; Nieto, Juan J.; Otero-Novoa, Mario The multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects. Nonlinear Anal. 72 (2010), no. 12, 4575–4586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement